# SDR 2003FA0000969

- Difficulty date: September 8, 2003
- Submitted: September 24, 2003
- Operation: General aviation
- Aircraft: N63541
- Make and model: Cessna 172P
- Aircraft serial: 17275449
- Engine: Lyc O320*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 0500118126
- Condition: Failed
- Location: Rt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, RT MAIN BRAKE LINE FAILED CAUSING LOSS OF BRAKE PRESSURE.  INSPECTION DETERMINED THAT BRAKE LINE HAD BEEN CHAFING ON FAIRING ASSEMBLY AND SIDEWALL OF RIGID LINE HAD FAILED.  SUGGEST MORE FREQUENT INSPECTIONS AND MORE ATTENTION TO CLEARANCES BETWEEN FAIRING AND BRAKE LINE.
